Authors: de Longueville, Mark
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Borsuk-Ulam-property, Tucker-property and constructive proofs in combinatorics
Journal: Journal of Combinatorial Theory. Series A
Volume: 113
Issue: 5
First page: 839
Last page: 850
Issue Date: 1-Jan-2006
Rank: M22
ISSN: 0097-3165
DOI: 10.1016/j.jcta.2005.08.002
Abstract: 
This article is concerned with a general scheme on how to obtain constructive proofs for combinatorial theorems that have topological proofs so far. To this end the combinatorial concept of Tucker-property of a finite group G is introduced and its relation to the topological Borsuk-Ulam-property is discussed. Applications of the Tucker-property in combinatorics are demonstrated.
Keywords: Borsuk-Ulam-property | Borsuk-Ulam-theorem | Consensus partitions | Constructive proofs | Tucker-property
Publisher: Elsevier
Project: Serbian Ministry of Science and Technology, Grant no. 1643

Show full item record

SCOPUSTM   
Citations

12
checked on Jan 29, 2023

Page view(s)

14
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.